# SDR DL76S020060

- Difficulty date: January 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 48,967 hours, 24,044 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING THE BOARDING OF FLIGHT 706 FROM SEA/ATL CREW REPORTED SMOKE IN THE COCKPIT.  CAUSE OF SMOKE WAS FOUND TO BE THE RT AFT FUEL PUMP SWITCH IN P5 PANEL.  REPLACED SWITCH ASSY, PART WAS REPLACED.
